Alert archive / Tennessee / Special Weather Statements in 2012

Special Weather Statement, NWS Memphis, TN

September 6, 2012Shelby County, Tennessee

NWS Memphis, TN issued this special weather statement at Sep 6, 2012, 8:21 PM CDT for Shelby County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2012, 8:21 PM CDT (01:21 UTC)
Expired
Sep 6, 2012, 8:45 PM CDT
In force
24 min
Issued by
NWS Memphis, TN

County Shelby County, TN

The radar

The Memphis radar (KNQA), 11 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3100 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WWUS84 KMEG 070121
SPSMEG

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT THU SEP 6 2012

MSZ001-002-TNZ088-089-070145-
MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN-
821 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A CLUSTER OF STRONG THUNDERSTORMS PRODUCING WINDS AROUND 40 MPH WAS 
LOCATED 3 MILES EAST OF MILLINGTON AT 820 PM CDT...MOVING SOUTH AT 
35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL 
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...
MEEMAN SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON...
OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3537 9008 3539 8964 3538 8963 3539 8961
      3540 8951 3494 8941 3490 8999 3536 9009
TIME...MOT...LOC 0120Z 353DEG 30KT 3529 8983

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Sep 6, 5:20 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 6, 5:20 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT THU SEP 6 2012

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 230 PM CDT THU SEP 6 2012/

DISCUSSION...

WATCHING THUNDERSTORMS OVER SOUTHERN MISSOURI AND NORTHWEST ARKANSAS.
THESE THUNDERSTORMS ARE ASSOCIATED WITH A SHORTWAVE. CAN/T RULE
OUT A FEW OF THESE SKIRTING THE AREA EARLY THIS EVENING. ALSO CAN/T RULE
OUT AN ISOLATED DIURNAL STORM DEVELOPING. BY MIDNIGHT...EXPECT DRY CONDITIONS.

HOT AND HUMID CONDITIONS WILL CONTINUE INTO FRIDAY. A COLD FRONT
WILL BEGIN TO APPROACH NORTHEAST ARKANSAS LATE IN THE DAY BUT MOST
OF THE DAY EXPECT DRY CONDITIONS. HIGHS WILL BE IN THE MID TO UPPER
90S AGAIN. A HEAT ADVISORY MAY BE NEEDED AGAIN FOR PORTIONS OF THE
AREA...WILL LET MIDNIGHT SHIFT MAKE FINAL CALL.

COLD FRONT WILL SLIDE INTO THE MIDSOUTH AROUND 00Z FRIDAY NIGHT(7
PM). THE 12Z NAM...12Z GFS...AND 00Z ECMWF ALL INDICATE THAT MOST OF
THE PRECIPITATION WILL FALL AS POST-FRONTAL RAIN. ALTHOUGH...A
SQUALL LINE WILL LIKELY FORM ALONG THE FRONT. THE LINE COULD BE
SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. FRONT WILL QUICKLY
CLEAR THE AREA...SOME LINGERING RAIN COULD OCCUR SATURDAY MORNING
ACROSS NORTHEAST MISSISSIPPI. OTHERWISE...COOLER AND DRIER AIR WILL
BEGIN FILTERING INTO THE CWA.

SATURDAY AFTERNOON THROUGH THE EXTENDED...SFC HIGH PRESSURE WILL
DOMINATE THE WEATHER AND WILL PROVIDE PLEASANT TEMPERATURES FOR AT
LEAST THE WEEKEND INTO EARLY NEXT WEEK. THEREAFTER...TEMPERATURES
WILL BEGIN TO MODERATE. DRY CONDITIONS WILL PREVAIL THROUGH THE
END OF THE FORECAST PERIOD.

KRM

&&

.AVIATION...
00Z TAF CYCLE

SHORT TERM TRENDS SUGGEST A MESOSCALE CONVECTIVE SYSTEM
OVER SOUTHEAST MISSOURI MAY BEGIN TO PROPAGATE SOUTHEAST THEN
SOUTH ACROSS PORTIONS OF THE MID SOUTH...PARTICULARLY EAST OF THE
MISSISSIPPI RIVER THIS EVENING. AT THIS TIME...THINK THE BEST
POTENTIAL FOR ANY IMPACTS WILL BE AT MKL AND PERHAPS TUP IF THE
CONVECTIVE LINE REMAINS INTACT THIS EVENING. THUS...WILL CARRY A
VCTS AT MKL BETWEEN 07/00-03Z AND MONITOR TRENDS FOR THE POTENTIAL
ADDITION OF VCTS THIS EVENING AT JBR/MEM/TUP IF NECESSARY.
MVFR/IFR CONDITIONS ASSOCIATED WITH THE DEVELOPMENT OF FOG MAY BE
POSSIBLE AT MKL/TUP LATE TONIGHT TOWARDS SUNRISE FRIDAY. IN
ADDITION...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN
APPROACHING COLD FRONT ARE EXPECTED TO DEVELOP ACROSS TAF SITES
FRIDAY NIGHT AND WILL BE HANDLED IN SUBSEQUENT TAF SETS.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  98  67  79 /  10  30  90  10
MKL  68  94  67  77 /  20  30  90  10
JBR  72  95  63  77 /  20  40  90  10
TUP  72  94  71  82 /  20  10  80  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CALHOUN-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FAYETTE-LAUDERDALE-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Sep 6, 6:00 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT THU SEP 6 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
600 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING...
NORTHEAST OF A JONESBORO ARKANSAS TO JACKSON TENNESSEE LINE. THE
PRIMARY THREATS WILL DAMAGING STRAIT LIGHT WINDS...WITH A SECONDARY
THREAT LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY AFTERNOON
THROUGH SATURDAY MORNING. THE PRIMARY SEVERE WEATHER RISK WILL BE
DAMAGING WINDS...ALTHOUGH THERE WILL ALSO BE SOME POTENTIAL FOR
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING OVER NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. ADDITIONAL
SPOTTER ACTIVATIONS MAY BE NEEDED LATE FRIDAY AFTERNOON THROUGH
EARLY SATURDAY MORNING.

PWB

In the hours before

Special weather statement, Sep 6, 6:39 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
639 PM CDT THU SEP 6 2012

TNZ002>004-019>021-070015-
CARROLL-DYER-GIBSON-HENRY-OBION-WEAKLEY-
639 PM CDT THU SEP 6 2012

...GUSTY WINDS POSSIBLE ACROSS PORTIONS OF FAR NORTHWEST TENNESSEE...

A GUST FRONT ASSOCIATED WITH A DISSIPATING LINE OF THUNDERSTORMS MAY
PRODUCE BRIEF WIND GUSTS BETWEEN 20 TO 40 MPH THROUGH 715 PM CDT
ACROSS FAR NORTHWEST TENNESSEE.
Special weather statement, Sep 6, 6:54 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
654 PM CDT THU SEP 6 2012

MOZ115-TNZ001>004-070015-
PEMISCOT MO-WEAKLEY TN-HENRY TN-LAKE TN-OBION TN-
654 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
  OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
  EXTREME EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS BETWEEN 40 TO 50 MPH
WAS LOCATED FROM 6 MILES NORTHWEST OF UNION CITY TO RIDGELY AT 654
PM CDT...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN HENRY...LAKE...OBION...PEMISCOT AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR MARTIN...REELFOOT LAKE STATE PARK AND UNION
CITY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES REELFOOT LAKE.

&&

LAT...LON 3650 8836 3616 8856 3619 8893 3622 8895
      3620 8896 3620 8905 3625 8961 3651 8927
TIME...MOT...LOC 2354Z 270DEG 44KT 3650 8904 3625 8941
Special weather statement, Sep 6, 7:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT THU SEP 6 2012

TNZ002>004-019>021-070045-
WEAKLEY TN-CARROLL TN-DYER TN-GIBSON TN-HENRY TN-OBION TN-
712 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS BETWEEN 40 TO 50 MPH
WAS LOCATED FROM 3 MILES EAST OF SOUTH FULTON TO 5 MILES WEST OF
KENTON AT 712 PM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN CARROLL...DYER...GIBSON...HENRY...OBION AND WEAKLEY
COUNTIES...INCLUDING LOCATIONS NEAR MARTIN...MCKENZIE...PARIS LANDING
STATE PARK AND PARIS...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3635 8809 3626 8808 3622 8811 3622 8813
      3615 8817 3612 8820 3609 8821 3614 8920
      3651 8890 3651 8805 3644 8805 3637 8799
      3635 8800
TIME...MOT...LOC 0012Z 277DEG 47KT 3648 8880 3619 8906
Special weather statement, Sep 6, 7:48 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CDT THU SEP 6 2012

ARZ036-048-049-MSZ001-007-070115-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-DE SOTO MS-
748 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AROUND 40 MPH WAS LOCATED OVER
ROBINSONVILLE AT 748 PM CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO...LEE...ST. FRANCIS AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR HUGHES...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORSESHOE
LAKE.

&&

LAT...LON 3503 9048 3496 9014 3465 9026 3470 9050
TIME...MOT...LOC 0048Z 192DEG 10KT 3482 9035
Special weather statement, Sep 6, 8:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CDT THU SEP 6 2012

ARZ036-048-049-MSZ001-007-008-070145-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-TATE MS-DE SOTO MS-
814 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTH CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AROUND 40 MPH WAS LOCATED 3
MILES SOUTHWEST OF HORSESHOE LAKE AT 814 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...DESOTO...LEE...ST. FRANCIS...TATE AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...HORN LAKE...HUGHES AND
SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES HORN LAKE...LAKE MCKELLAR AND ROBCO LAKE.

&&

LAT...LON 3499 8990 3473 8988 3473 9056 3500 9054
TIME...MOT...LOC 0114Z 250DEG 1KT 3488 9034
Special weather statement, Sep 6, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
821 PM CDT THU SEP 6 2012

MSZ001-002-TNZ088-089-070145-
MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN-
821 PM CDT THU SEP 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A CLUSTER OF STRONG THUNDERSTORMS PRODUCING WINDS AROUND 40 MPH WAS
LOCATED 3 MILES EAST OF MILLINGTON AT 820 PM CDT...MOVING SOUTH AT
35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...
MEEMAN SHELBY FOREST STATE PARK...MIDTOWN MEMPHIS...MILLINGTON...
OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3537 9008 3539 8964 3538 8963 3539 8961
      3540 8951 3494 8941 3490 8999 3536 9009
TIME...MOT...LOC 0120Z 353DEG 30KT 3529 8983

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:48 PM CDTSpecial Weather StatementMEGTunica27 min
Sep 6, 8:14 PM CDTSpecial Weather StatementMEGDeSoto31 min
Sep 6, 8:15 PM CDTAreal Flood AdvisoryMEGDeSoto, Tunica90 min
Sep 6, 8:44 PM CDTSpecial Weather StatementMEGDeSoto31 min
Sep 6, 8:46 PM CDTSpecial Weather StatementMEGTunica29 min
Sep 6, 8:59 PM CDTAreal Flood AdvisoryMEGDeSoto, Tunica61 min
Sep 6, 9:11 PM CDTSpecial Weather StatementMEGDeSoto, Tunica34 min
Sep 6, 9:14 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate31 min
Sep 6, 9:46 PM CDTSpecial Weather StatementMEGDeSoto, Tate29 min
Sep 6, 9:47 PM CDTFlash Flood WarningMEGDeSoto99 min
Sep 6, 10:13 PM CDTSpecial Weather StatementMEGLafayette, Panola, Tate32 min
Sep 7, 3:22 AM CDTHeat AdvisoryMEGCalhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more16 hr
Sep 6, 7:12 PM CDTSpecial Weather StatementMEGHenry, Weakley33 min
Sep 7, 4:34 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph41 min
Sep 7, 5:18 PM CDTSpecial Weather StatementMEGLawrence27 min
Sep 7, 5:54 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph51 min
Sep 7, 6:39 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett51 min
Sep 7, 6:46 PM CDTAreal Flood AdvisoryMEGLawrence89 min

Nearby

Special Weather Statements in Tennessee, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.